Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Semiaposyndetic nonseparating plane continua are arcwise connected


Author: Charles L. Hagopian
Journal: Bull. Amer. Math. Soc. 77 (1971), 593-595
MSC (1970): Primary 5475, 5455; Secondary 5422
DOI: https://doi.org/10.1090/S0002-9904-1971-12765-9
MathSciNet review: 0283774
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5475, 5455, 5422

Retrieve articles in all journals with MSC (1970): 5475, 5455, 5422


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12765-9